# SDR RAIA2019100491831

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM RAMP ANGLE CORRODED THRU AT FRAME 20.  REMOVED DAMAGED PART, LOCATED 90% OF NEW PART. LOCATED REMAINING HOLES ON RAMP ANGLE AT FR20 & INSTALLED.
